MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; CONNECTOR LAT +4 MM + SCREW - SMALL-R

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; CONNECTOR LAT +4 MM + SCREW - SMALL-R
Model Number 1374.15.314
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts, no pre-existing anomaly was discovered in the items belonging to the same product codes and lot numbers as those of the components involved in this event.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
On (b)(6) 2019, patient had left reverse total shoulder.On (b)(6) 2020, patient dislocated shoulder for the first time.When visiting the local urgent care, the shoulder could not be reduced.Patient fell asleep and somehow his shoulder reduced.X-ray reveals a well reduced reverse tsa, no fx's.The doctor notes: "if he dislocates again, we will have to consider a constrained liner with or without an extension." on (b)(6) 2020, visit the doctor notes "he appears to have torn his subscapularis", which he states, "there is no reason to go back and do anything".During on (b)(6) 2022 visit, the doctor noted the following: "he has had 2 additional episodes of subluxation/dislocation.The most recent was on (b)(6) 2021, which he was able to reduce on his own." treatment options were discussed, and the doctor requested a custom-made device 44mm all poly glenosphere.Doctor also mentions "possibility of an infection".Cultures were sent but the manufactured did not receive the outcome.The components involved in this event are the following: smr small-r connector +4 (part code: 1374.15.314, lot number: 1915239, sterilization: 1900342) smr metal-back glenoid small r (part code: 1375.21.005, lot number: 1915286, sterilization: 1900396).The date of the revision surgery is currently unknown.The patient is a male, date of birth on (b)(6) 1955.The event happened in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
CONNECTOR LAT +4 MM + SCREW - SMALL-R
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24207499
Report Number3008021110-2026-00116
Device Sequence Number14810376
Product Code KWS
UDI-Device Identifier08033390152112
UDI-Public08033390152112
Combination Product (Y/N)N
PMA/510(K) Number
K183042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1374.15.314
Device Lot Number1915239
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown